# SDR AU001236

- Difficulty date: December 19, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: A98040136
- Condition: Missing
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER FITTED WITHOUT USING PIPER KIT 764-005 SL 894. NO DUCTING OR AIR SHUTOFF VALVE FITTED BETWEEN AIR SCOOP AND HEATER.
